# SDR CALA2023111703421

- Difficulty date: November 6, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5311276120000
- Condition: Cracked
- Location: Rh Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 16 CROSSBEAM AREA, HOLE H8 HAS CRACK INDICATION IN CROSSBE AM LAYER. AD 2018-14-09 PER HAECO LCQ NON ROUTINE 9296495/40495  ACCOMPLISHED INTERIM REPAIR IAW ECRA 5311-03106 PART 1. INSPECTION REQUIREMENTS OF ECRA 5311-03106 ARE CAPTURED ON LP 6304222. NOTIFICATION REQUIREMENTS OF PLANNING TO CONTACT ENGINEERING ARE CAPTURED ON LP 6304304.
